# SDR F3LA2013080100886

- Difficulty date: July 28, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N220FR
- Make and model: Airbus A320-214
- Aircraft serial: 5661
- Aircraft time: 50 hours, 94 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Backed Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT LIGHT SIGN, ROW 11 ABC INOPERATIVE, 90WL3.  RECONNECTED SPLICE CONNECTOR, OPS CHECK OK, REF AMM 33-51-16-PB 401.
